# SDR DALA2024091809145

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 90,800 hours, 11,963 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3304 SEVERAL/MOST OF THE CABIN DOORS HAD THE 'CABIN PRESSURE' LIGHT BLINK ON & OFF. IT WENT OUT AFTER A FEW MINUTES. CABIN PRESS NORMAL/ZERO. DEPLANED NORMALLY. CORRECTIVE ACTION: REPLACED CABIN PRESSURE SWITCH. CONTINUE IN SERVICE. (5565077)
